Uphamol 650 contains
acetaminophen which is a known effective analgesic and antipyretic. It can
be used to relieve the symptoms of various types of headaches including
migraine and tension-type headache.
Uphamol 650 can also be used to
relieve pain due to colds and flu and to reduce fever.
Each tablet contains
acetaminophen 650 mg.
Adult and children above 12 years : 1 tablet every 4 to 6 hours ( not more
than 6 tablets in one day ). If symptoms persist, consult the doctor.
For long term treatment, not more
than 4 tablets should be taken in 24 hours.
When taken as directed, unwanted effects from Uphamol 650 are rare and
usually mild. Skin rashes and other hypersensitivity reactions have been
Uphamol 650 should not be taken if children are allergic to acetaminophen.
TREATMENT OF OVERDOSAGE
First empty stomach via induction
of emesis or gastric lavage. It is recommended that acetylcysteine
administration be instituted as soon as possible after ingestion of an
overdose has been reported without waiting for the results of plasma
acetaminophen concentration or other laboratory tests. Acetylcysteine is
most effective if treatment is started within 10 to 12 hours after ingestion
of the overdose; however, it may be of some benefit if treatment is started
within 24 hours.
For oral administration, the
recommended adult dose of acetylcysteine is 140mg per kg of body weight
every 4 hours for 17 doses. Each dose should be diluted to a 5% solution
with cola, grape fruit juice, orange juice or water prior to administration
because of its unpleasant odor and its irritating and sclerosing properties.
Any dose vomited within 1 hour of administration must be repeated. If
necessary, the antidote may be given via duodenal intubation. Plasma
acetaminophen concentration should be determined and liver function test
should be performed to ascertain the status of the patient. Renal and
cardiac function should be monitored and appropriate therapy instituted if
Supportive treatment consists of
maintaining fluid and electrolyte balance, correcting hypoglycemia and
administering vitamin K1 ( if prothrombin time ratio exceeds 1.5 ) and fresh
frozen plasma or clotting factor concentrate ( if prothrombin ratio exceeds
Please consult your doctor or pharmacist if pain persists.
This preparation contains
Do not take any other
PARACETAMOL - containing medicines at the same time.
In pack of 2's, 10's, 20's, 100's, 180's, 240's, 500's and 1000's.
Store in a dry place below 30°C.
Keep out of reach of children
Please refer to box.